Uniqueness and stability of weak solutions to systems of conservation laws. (English) Zbl 0941.35048

Maiellaro, Michele (ed.) et al., The proceedings of the 9th international conference on Waves and stability in continuous media, Bari, Italy, October 6-11, 1997. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 57, 69-78 (1998).
The author presents a survey of some recent results concerning uniqueness and qualitative properties of weak solutions of Cauchy problem for systems of conservation laws in one space variable.
For the entire collection see [Zbl 0912.00027].
Reviewer: A.Doktor (Praha)


35L65 Hyperbolic conservation laws
35B40 Asymptotic behavior of solutions to PDEs